Chemotherapy-induced peripheral neuropathy.
By T. Armstrong, L. Almadrones, Mark R. Gilbert. Oncology Nursing Forum, 2005
776 citations recorded by the source corpus.
Subfields: Dermatology, Oncology, Pulmonary and Respiratory Medicine
View Paper: https://www.semanticscholar.org/paper/ee2d3f49215cdc51564d18847aeadf8a23e4f62f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- M. Jordan
- Leslie Wilson
- S. Wolf
- A. Grothey
- C. Loprinzi
- D. Barton
- L. Kottschade
Citations in the corpus
- Chemotherapy-induced peripheral neuropathy: prevention and treatment strategies. (2008, background): “completely, in some instances CIPN is only partly reversible, and in other cases it does not appear to be reversible at all.(1,3) CIPN can be extremely painful and/or disabling, causing significant loss of functional abilities and decreasing quality of life.”
- Microtubules as a target for anticancer drugs (2004, background): “The causes of the neurotoxicity are poorly understoo”